Alert archive / Minnesota / Special Weather Statements in 2016
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 5, 2016, 3:20 AM CDT for Stevens County, Minnesota. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2016, 3:20 AM CDT (08:20 UTC)
- Expired
- Jul 5, 2016, 4:00 AM CDT
- In force
- 40 min
- Issued by
- NWS Twin Cities, MN
County Stevens County, MN
The radar
The Aberdeen radar (KABR), 196 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
945
WWUS83 KMPX 050820
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
320 AM CDT TUE JUL 5 2016
MNZ047-048-050900-
POPE-STEVENS-
320 AM CDT TUE JUL 5 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL STEVENS AND SOUTHWESTERN
POPE COUNTIES THROUGH 400 AM CDT...
AT 320 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ALBERTA...OR
NEAR MORRIS...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MORRIS...HANCOCK...CYRUS...DONNELLY...LAKE HATTIE...FISH LAKE...
ALBERTA...MORRIS AIRPORT AND LAKE EMILY.
THIS INCLUDES U.S. HIGHWAY 59 BETWEEN MILE MARKERS 157 AND 172.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4554 9617 4569 9612 4566 9561 4548 9557
4541 9574
TIME...MOT...LOC 0820Z 284DEG 30KT 4559 9604
$$
JPCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 5, 3:03 AM CDT, 17 minutes earlier.
Area forecast discussion, Jul 5, 3:03 AM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 303 AM CDT TUE JUL 5 2016 .SHORT TERM...(Today and tonight) Issued at 300 AM CDT Tue Jul 5 2016 Today and tonight...Surface analysis this morning shows two noticeable low pressure centers, one over the southeast corner of Manitoba province and the other over south-central Montana, both linked by a snaking cold front. There is a third weaker low pressure center near the ND/SD/MN triple point with a N-S oriented warm front in the vicinity of this low center. Aloft, flow is nearly zonal, possibly slightly ridge-like, between more definitive trough features over the Appalachians and the intermountain Rockies. Minor perturbations aloft combined with increased omega in vicinity of the warm front within a deeply moist airmass is making for scattered showers/t-storms in central MN early this morning. Though some of the storms have been able to grow, instability is not yet heightened to promote anything greater than isolated strong/severe t-storm development. However, strong low-level southerly flow will advect dewpoints of nearly 70 degrees into the region later today while being caught in a modest warm sector today will allow high temps to climb to the 80- 90 degree range. This combination alone will enhance instability this afternoon to have MLCAPES in the 2000-3000 j/kg range. What is more noticeable in the latest model runs is stronger shear aloft and steeper lapse rates later today into this evening, now in the 6-8 deg C from H7-H5. As the wavy front mentioned earlier shifts east, the frontal lift will transition the storm mode from a clustered supercellular type to a more MCS/squall line type. As such, this would shift the main hazard from large hail/tornado to damaging winds as this event progresses. The timing of the event looks to start in central MN around 20z-21z then progress eastward through the rest of the afternoon and evening, taking advantage of the heating of the day and the approach of a mid-to-upper level jet streak. The event then looks to continue through about 03z-04z this evening before diminishing in strength. Have nudged pops up to 80 percent and tried to time the hourly gridded products to reflect the progression of the strong precipitation, but this may well need refinement as this event unfolds. As an aside, the Storm Prediction Center has maintained an Enhanced Risk of severe thunderstorms for the entire WFO MPX coverage area for today. Additional information can be found throughout the day in their Day 1 Outlook and on their website. In addition to the severe parameters, the aforementioned surge in moisture will push PWATs to the 1.75-2.00 range for much of the area. Given the ease with which precipitation should be generated today due to the multiple features at play, it would not be difficult to have periods of heavy rain, especially for eastern MN through western WI. The convective nature mitigates the issuance of a flash flood watch but with flash flood guidance between 1-3 hours in the 2-3 inch range, isolated flooding issues cannot be ruled out. Will add mention of this to the Hazardous Weather Outlook (HWO). Finally, a third main concern behind the severe weather and heavy rain concerns is elevated heat index values. The combination of temperatures climbing to near 90 for much of of central and southern Minnesota with dewpoints into the lower 70s will push heat index values to the 94-97 degree range. The duration of such heat index values is not expected to be long since the peak heating of the day will be quickly followed by incoming showers/t-storms. In addition, these heat index values look to fall just short of meeting heat advisory criteria (generally 100 degrees). Therefore, am opting to hold off issuing a heat advisory and add mention to the HWO. .LONG TERM...(Wednesday through Monday) Issued at 300 AM CDT Tue Jul 5 2016 The longer term concerns are overall timing of next frontal boundary with its attendant hazards and then warming trend into next weekend. Initially...Wednesday appears to be a transition day with weak high pressure following the Tuesday frontal event. It should remain dry during the day. The models in fair agreement on overall trend of next upper trough and frontal passage Thursday into Thursday night. Ahead of the upper trough..the GFS drives a short wave and convection rapidly east across Sought Dakota and into southern Minnesota by 12z Thursday. The ECMWF is slower with this feature. We will hold off on likely pops until Thursday afternoon over parts of the east. This will continue into the following night as the system moves through. With forcing generated by the trough...we can expect an area of heavy rainfall over some portion of the cwa during this period. At the present time...we have forecast most of the area with another 1 inch to 1.7 inches of rain from Wed night through Thu Night. Much of any heavy rain placement will be driven by previous convective patterns and how far south any boundary will be driven. The 12z GEFS mean QPF and M-Climate percentile was favoring southern Minnesota...shifting from KMSP area into western Wisconsin Thursday evening. This has been the overall trend of the models the last few days. The severe weather threat also is present as the system moves through...but will be highly conditional and driven from previous convective events. See day 3 SPC outlook for details. Cooler and drier conditions develop into at least the first part of the weekend...with overall model trends indicating ridging aloft by Sunday which should bring warmer air back into the area along with the increasing chance of thunder arriving early next week. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1110 PM CDT Mon Jul 4 2016 The weather turns a little more interesting late tonight and especially tomorrow. While most of the thunderstorm activity in the Dakotas will fizzle out before getting too far into Minnesota, there could be some showers hanging around the area, especially early tomorrow morning. The more intense storms should form in the mid afternoon somewhere in west central Minnesota and track southeast tomorrow afternoon and evening. This will give KAXN, KSTC, KMSP, KRNH and KEAU all a shot at 1-3 hours of strong storms. KRWF is a little more uncertain for thunder. Fog is possible tonight in WI. KMSP... There could be a few showers around the area tomorrow morning, but thunder still looks like a good bet for the afternoon/evening. /OUTLOOK FOR KMSP/ Wed...VFR. Wind NE 4-7 kts. Thu...Mainly VFR. Chc -TSRA. Wind E 5-10 kts. Fri...Mainly VFR. Chc -TSRA. Wind E 5 kts, shifting to NW 5-10 && .MPX Watches/Warnings/Advisories... WI...None. MN...None. && SHORT TERM...JPC LONG TERM...DWE AVIATION...CLF
Hazardous weather outlook, Jul 5, 3:15 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 315 AM CDT TUE JUL 5 2016 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 060830- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 315 AM CDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS MAINTAINED AN ENHANCED RISK OF SEVERE WEATHER FOR ALL OF CENTRAL AND SOUTHERN MINNESOTA INTO WEST CENTRAL WISCONSIN THROUGH TONIGHT. THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...BUT ISOLATED TORNADOES MAY ALSO DEVELOP. THE TIMING FOR SEVERE WEATHER WILL BE LATE THIS AFTERNOON THROUGH THIS EVENING. HEAVY RAIN IS POSSIBLE WITH ANY STRONG STORM TODAY WHICH MAY LEAD TO ISOLATED FLOODING. HIGH TEMPERATURES TODAY FOR MUCH OF CENTRAL AND SOUTHERN MINNESOTA WILL CLIMB TO AROUND 90 DEGREES. THESE TEMPERATURES COMBINED WITH DEWPOINTS INTO THE UPPER 60S TO LOWER 70S WILL PUSH HEAT INDEX VALUES TO THE MIDDLE 90S. THESE HEAT INDEX VALUES ARE EXPECTED TO OCCUR JUST BEFORE THE SHOWERS AND THUNDERSTORMS THIS AFTERNOON. IF OUTDOORS TODAY...PRECAUTIONS SHOULD BE TAKEN TO AVOID HEAT RELATED ILLNESSES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE FOR THUNDERSTORMS CONTINUES WEDNESDAY THROUGH FRIDAY BUT THE SEVERE WEATHER THREAT IS LOW AT THIS TIME. HOWEVER... HEAVY RAIN AT TIMES REMAINS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON THROUGH THIS EVENING.
In the hours before
Special weather statement, Jul 4, 11:13 PM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1113 PM CDT MON JUL 4 2016
MNZ047-055-050500-
STEVENS-SWIFT-
1113 PM CDT MON JUL 4 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN STEVENS AND
NORTHWESTERN SWIFT COUNTIES...
AT 1112 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED NEAR
GRACEVILLE... OR 15 MILES NORTH OF ORTONVILLE...MOVING EAST AT 20
MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MORRIS...CHOKIO...LAKE HATTIE...LAKE OLIVER...ARTICHOKE LAKE...
ALBERTA AND MORRIS AIRPORT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4560 9584 4529 9597 4531 9612 4541 9612
4541 9622 4542 9625 4563 9625
TIME...MOT...LOC 0412Z 284DEG 19KT 4553 9636
DWELocal storm report, Jul 5, 12:21 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1221 AM CDT TUE JUL 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM HAIL 3 ESE BENSON 45.31N 95.55W
07/05/2016 E1.00 INCH SWIFT MN TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED. ALSO ESTIMATED
50-60 MPH WINDS.
&&
JPCSpecial weather statement, Jul 5, 1:00 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
100 AM CDT TUE JUL 5 2016
MNZ047-048-050630-
POPE-STEVENS-
100 AM CDT TUE JUL 5 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STEVENS AND
SOUTHWESTERN POPE COUNTIES THROUGH 130 AM CDT...
AT 100 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR DUMONT TO HANCOCK. MOVEMENT WAS
SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MORRIS...HANCOCK...CHOKIO...CYRUS...DONNELLY...LAKE HATTIE...
FISH LAKE...ALBERTA...MORRIS AIRPORT AND LAKE EMILY.
THIS INCLUDES U.S. HIGHWAY 59 BETWEEN MILE MARKERS 157 AND 175.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4574 9624 4571 9577 4541 9531 4541 9570
4548 9607 4561 9626 4573 9626
TIME...MOT...LOC 0600Z 295DEG 24KT 4571 9631 4551 9576
JPCSpecial weather statement, Jul 5, 3:20 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
320 AM CDT TUE JUL 5 2016
MNZ047-048-050900-
POPE-STEVENS-
320 AM CDT TUE JUL 5 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL STEVENS AND SOUTHWESTERN
POPE COUNTIES THROUGH 400 AM CDT...
AT 320 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ALBERTA...OR
NEAR MORRIS...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MORRIS...HANCOCK...CYRUS...DONNELLY...LAKE HATTIE...FISH LAKE...
ALBERTA...MORRIS AIRPORT AND LAKE EMILY.
THIS INCLUDES U.S. HIGHWAY 59 BETWEEN MILE MARKERS 157 AND 172.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4554 9617 4569 9612 4566 9561 4548 9557
4541 9574
TIME...MOT...LOC 0820Z 284DEG 30KT 4559 9604
JPCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 11:13 PM CDT | Special Weather Statement | MPX | Stevens | 47 min |
| Jul 4, 11:32 PM CDT | Severe Thunderstorm Warning | MPX | Stevens, Swift | 43 min |
| Jul 5, 12:01 AM CDT | Severe Thunderstorm Warning | MPX | Swift | 29 min |
| Jul 5, 12:31 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 44 min |
| Jul 5, 1:00 AM CDT | Special Weather Statement | MPX | Stevens | 30 min |
| Jul 5, 5:12 AM CDT | Special Weather Statement | MPX | Stevens, Swift | 48 min |
| Jul 5, 12:26 PM CDT | Special Weather Statement | MPX | Stevens | 34 min |
| Jul 5, 1:55 PM CDT | Special Weather Statement | MPX | Stevens | 35 min |
| Jul 5, 2:08 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 37 min |
| Jul 5, 2:17 PM CDT | Severe Thunderstorm Warning | MPX | Swift | 43 min |
| Jul 5, 2:34 PM CDT | Tornado Warning | MPX | Swift | 26 min |
| Jul 5, 2:40 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Swift | 65 min |
| Jul 5, 2:58 PM CDT | Tornado Warning | MPX | Swift | 32 min |
| Jul 5, 3:07 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns | 38 min |
| Jul 5, 3:13 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 32 min |
| Jul 5, 3:27 PM CDT | Severe Thunderstorm Warning | MPX | Swift | 18 min |
| Jul 5, 3:38 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 52 min |
| Jul 5, 3:41 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 49 min |
| Jul 5, 3:58 PM CDT | Tornado Warning | MPX | Chippewa | 32 min |
| Jul 5, 4:05 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns | 55 min |
| Jul 5, 4:24 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi | 66 min |
| Jul 5, 4:28 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 62 min |
| Jul 5, 4:29 PM CDT | Tornado Warning | MPX | Meeker, Wright | 31 min |
| Jul 5, 4:36 PM CDT | Tornado Warning | MPX | Kandiyohi | 24 min |
| Jul 5, 4:47 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 28 min |
| Jul 5, 4:52 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Renville | 53 min |
| Jul 5, 5:01 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin | 59 min |
| Jul 5, 5:15 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 15 min |
| Jul 5, 5:19 PM CDT | Severe Thunderstorm Warning | MPX | Meeker | 26 min |
| Jul 5, 5:37 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker, Renville, Sibley | 53 min |
| Jul 5, 5:41 PM CDT | Special Weather Statement | MPX | Lac qui Parle, Yellow Medicine | 49 min |
| Jul 5, 5:42 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Ramsey, Washington | 63 min |
| Jul 5, 6:10 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 65 min |
| Jul 5, 6:14 PM CDT | Special Weather Statement | MPX | Hennepin, Ramsey, Washington | 2 hr |
| Jul 5, 6:25 PM CDT | Special Weather Statement | MPX | Carver, McLeod, Renville, Scott, Sibley | 2 hr |
| Jul 5, 6:28 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Sibley | 47 min |
| Jul 5, 6:47 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 58 min |
| Jul 5, 6:48 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 12 min |
| Jul 5, 6:57 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 63 min |
| Jul 5, 6:34 PM CDT | Severe Thunderstorm Warning | MPX | Pierce | 41 min |
Nearby
Special Weather Statements in Minnesota, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.